I am being weaned from my depression medication effexor has anyone been on this medication?

I'm weaning my depression medication effexor has anyone been on this medication? I'm there, it used wean Effexor for depression I was on it for almo...


I’m weaning my depression medication effexor has anyone been on this medication?
I’m there, it used wean Effexor for depression I was on it for almost five years and they just lowered my dose is 65mg. I have crazy up and down and side effects improve. I feel not to mention rude and tired, irritable. I almost feel like I cant stand in my own Körper.Wer still no insight into that? Doing there? Help Best Answer (s):

response from frangipani852 I have
eighth on effexor since July gewesen.Ich was taken to start on 75mg, then decided, like most ppl I went down (negativity State) and my GP, my dose to 150mg verdoppeln.Meine symptoms seem to get worse and I realized that I did not specify any negativity ( show a Positive Outlook), if not me, it would increase my dose kannte.So at 6 months, I have asked if I could reduce my dosage, as well as my psychologist thought it would be a good idea I was sein.So 112.5mg reduced, the two different capsules of which for 37.5mg, which is only for 1 month at a prescribed time only, requires. (This is very expensive 2 capsules instead of 1) Oh, when I last visited my psychologist, I have found, I was very emotional and tears (big mistake), he told me that I did not come off Effexor for a long Zeit.Übrigens, I was with type 2 diabetes in July 08, which was not helpful, as it takes some time to get this drug diagnostiziert.Aber right also when you add this medication with Effexor, 2 Different BP medications, cholesterol- want to take medication, Nexium for my sensitive stomach, plus I also have Claratyne for Post Nasal Drip & my GP that I also Aspirin.So now that diagnosed with T2 diabetes My cholesterol has got more and now I have and extra kind of BP Medikamente.A walking pharmacy with medication costs me more than $ 200/Mth.Ich hate the side effects of all these medications: nausea, diarrhea, always headache, body aches, shakes, insomnia, lack of confidence, anxiety, withdrawal from social life a hermit, fatigue, eating all the wrong things, confusion, memory problems, Dumb stupid actions that I made, do not make sense, useless, do not trust, do not want to get dressed, laziness, thinking about every conversation or a scenario, hopelessness, Undecided all the time. These last 9 months was the worst thing I have ever experienced. All I want is to feel somewhere near normal again!

Leave a Reply